# SDR DXTA2025103105497

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N974QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0429
- Aircraft time: 494 hours, 327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 7411323Â5
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLDING TOGETHER THE DOOR MOTOR ARM AND THE DOOR/STAIR METAL ATTACHMENT ARM IS MISSING SO DOOR CAN ONLY BE RAISED MANUALLY.   REPLACED DOOR LIFT HARDWARE. OPS CHECK GOOD. IAW AMM 52-15-15.
